# SDR UALA2013032801990

- Difficulty date: March 27, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 46,353 hours, 18,617 cycles
- Engine: Iae V2522A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Cone
- Part number: 5A1834
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NR 1 ENGINE NOSE CONE ON CIRCULAR RETAINER WITH 6 BOLTS.  METAL AROUND A BOLT HAS CRACK.  PLACED ON CF PER AMM 72-38-11-200-010-B13.  MUST BE INSPECTED PRIOR TO EACH DEPARTURE.  MUST BE REPAIRED BY "C" CHECK. INF- : REPLACE SPINNER FAIRING 1ST AVAILABLE PCN 222-0379.  (PARTS: 222-0379  5A1834 - FAIRING)  REPLACED PER AMM 72-38-11-200-010-B13 AND AMM.
